# SDR ASAA1047426

- Difficulty date: January 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 41,633 hours, 23,031 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: MA4776
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER LOWER SURFACE HAS A CLUSTER OF DENTS 25 INCHES FROM I/B EDGE.  REMOVED DAMAGED AREA, FABBED FILLER AND DOUBLER, BONDED.
